# SDR FDEA201806281597

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 69,805 hours, 16,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE REMOTE PRESS INDICATOR SWITCH INOP. RELAMPED AND PERFORMED ADJ TEST REF MM'S 25-61-04-4, 25-61-04-5. ALL TESTS NORMAL A/C RELEASED FOR SERVICE.
